# SDR MASA2010102401164

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 19,913 hours, 13,689 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD 3 PRESS MASTER CAUTION IN FLT.  HYD SYS 3 OPS CHECKS NORMAL.
